# SDR COEA2015071414913

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,442 hours, 34,903 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Buss Bar
- Condition: Shorted
- Location: Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7820, AIR TURN BACK DISCREPANCY, SHORTLY AFTER TAKEOFF, THE CREW RECEIVED A MASTER CAUTION INDICATION ON THE CREW ALERTING PANEL.  THE NR 1 ENG ITT INDICATED 500, NR 2 ENG ITT INDICATED 850, WITH TORQUES SET AT 90%.  THE REW ELECTED TO RETURN, NO EMER WAS DECLARED.  AFTER EXTENSIVE TROUBLESHOOTING, MX FOUND THAT THE THERMO COUPLER BUS BAR HAD SHORTED.  MX CLEANED THE BUS BAR.  PERFORMED A BORESCOPE INSPECTION, PERFORMED ENG RUNS.  NO DEFECTS NOTED.  OPERATIONS CHECKED FLIGHT STILL TO BE DONE.
